Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Does general anaesthetic give side effects after a week of surgery ?

Hi, I had my wisdom teeth removed 2 weeks ago, it was my first anaesthetic . I ve noticed a change in myself mentally, and my ability to think normally. I feel mentally fatigued and do not feel like I am functioning at the level I was before the surgery . I also have blurred vision . I m very concerned because I was very capable and inteligent before the surgery, and I ve noticed a big difference, especially in my attempts to get on with my life after having recovered physically. Could this have anything to do with the general anaesthetic, a side affect? I know there is a possibility since it s already been 2 weeks and I m still not 100%. If so, might this be a permanent thing, and what else could be causing me to have a change in my frame of mind?
Asked On : Tue, 16 Aug 2011
Answers:  1 Views:  707
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You are probably experiencing psychological effects of having surgery performed on you. Not to worry. Try to avoid thinking about the general anaesthesia as it does not have long term effects. Try to stay active, do your daily chores, interact with people more. Get 6-8 hours of sleep a day. Eat healthy. Exercise daily. If you have changes in sleep, mood which is lasting more than few more weeks it would be best to consult your Psychiatrist for help.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor